# SDR SWAA2013012912049

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 21,276 hours, 12,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY EXIT LIGHT HOUSING AT OVERWING EMERGENCY EXIT ROW BROKEN.  REPLACED HOUSING ASSY PER AMM, OPS CHECK NORMAL.
